Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 180, NWS Little Rock, AR

May 27, 20216 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at May 27, 2021, 10:30 PM CDT for 6 counties in Arkansas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2021, 10:30 PM CDT (03:30 UTC)
Expired
May 27, 2021, 11:15 PM CDT
In force
45 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, AR, Garland County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR, Polk County, AR

The radar

The Western Arkansas radar (KSRX), 123 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 10:55 PM CDTTSTM WND DMG1 W Caddo Gap, ARA TREE WAS REPORTED TO BE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 5:12 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 686 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
686 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

173 
WUUS54 KLZK 280330
SVRLZK
ARC019-051-059-097-109-113-280415-
/O.NEW.KLZK.SV.W.0180.210528T0330Z-210528T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1030 PM CDT Thu May 27 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Northwestern Clark County in southwestern Arkansas...
  Pike County in southwestern Arkansas...
  Southwestern Garland County in central Arkansas...
  East central Polk County in western Arkansas...
  West central Hot Spring County in southwestern Arkansas...
  Southern Montgomery County in western Arkansas...

* Until 1115 PM CDT.

* At 1029 PM CDT, severe thunderstorms were located along a line
  extending from near Opal to near Little Missouri Falls Recreation
  Area to near Albert Pike Recreation Area to near Bard Springs
  Recreation Area, moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Mount Ida...                      Glenwood...
  Amity...                          Norman...
  Daisy...                          Opal...
  Mimosa...                         Little Missouri Falls
  Recreatio...
  Daisy State Park...               Narrows Dam...
  Meyers...                         Bard Springs Recreation Area...
  Caney Creek Wilderness...         Albert Pike Recreation Area...
  Black Springs...                  Alpine...
  Big Fork...                       Bonnerdale...
  Lodi...                           Langley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3456 9400 3457 9324 3428 9328 3419 9331
      3404 9355 3414 9382 3418 9382 3419 9392
      3426 9392 3427 9394 3435 9394 3436 9412
TIME...MOT...LOC 0329Z 287DEG 32KT 3452 9390 3445 9390 3438 9391 3435
9401

HAIL...0.75IN
WIND...60MPH
 
$$

62
2 follow-up statements
212 
WWUS54 KLZK 280346
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1046 PM CDT Thu May 27 2021

ARC113-280355-
/O.CAN.KLZK.SV.W.0180.000000T0000Z-210528T0415Z/
Polk AR-
1046 PM CDT Thu May 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL POLK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central, western and southwestern Arkansas.

LAT...LON 3436 9394 3443 9388 3456 9386 3457 9324
      3428 9328 3419 9331 3404 9355 3414 9382
      3418 9382 3419 9392 3426 9392 3427 9394
TIME...MOT...LOC 0345Z 280DEG 28KT 3451 9376 3444 9376 3437 9377 3434
9387

$$

ARC019-051-059-097-109-280415-
/O.CON.KLZK.SV.W.0180.000000T0000Z-210528T0415Z/
Clark AR-Pike AR-Garland AR-Hot Spring AR-Montgomery AR-
1046 PM CDT Thu May 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHWESTERN CLARK...PIKE...SOUTHWESTERN GARLAND...WEST CENTRAL
HOT SPRING AND SOUTHERN MONTGOMERY COUNTIES...

At 1045 PM CDT, severe thunderstorms were located along a line
extending from Mimosa to near Norman to near Albert Pike Recreation
Area, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Mount Ida...                      Glenwood...
Amity...                          Norman...
Daisy...                          Mimosa...
Daisy State Park...               Narrows Dam...
Meyers...                         Albert Pike Recreation Area...
Black Springs...                  Alpine...
Bonnerdale...                     Lodi...
Langley...                        Point Cedar...
Fancyhill...                      Kirby...
Bear Creek Public Use Area...     Salem in Pike County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3436 9394 3443 9388 3456 9386 3457 9324
      3428 9328 3419 9331 3404 9355 3414 9382
      3418 9382 3419 9392 3426 9392 3427 9394
TIME...MOT...LOC 0345Z 280DEG 28KT 3451 9376 3444 9376 3437 9377 3434
9387

HAIL...1.00IN
WIND...60MPH
 
$$

62
709 
WWUS54 KLZK 280400
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1100 PM CDT Thu May 27 2021

ARC019-051-059-097-109-280415-
/O.CON.KLZK.SV.W.0180.000000T0000Z-210528T0415Z/
Clark AR-Pike AR-Garland AR-Hot Spring AR-Montgomery AR-
1100 PM CDT Thu May 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHWESTERN CLARK...PIKE...SOUTHWESTERN GARLAND...WEST CENTRAL
HOT SPRING AND SOUTHERN MONTGOMERY COUNTIES...

At 1100 PM CDT, severe thunderstorms were located along a line
extending from near Norman to 7 miles northwest of Glenwood to 8
miles northeast of Daisy State Park to near Daisy, moving east at 35
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Mount Ida...                      Glenwood...
Amity...                          Norman...
Daisy...                          Daisy State Park...
Narrows Dam...                    Meyers...
Albert Pike Recreation Area...    Black Springs...
Alpine...                         Bonnerdale...
Lodi...                           Langley...
Point Cedar...                    Fancyhill...
Kirby...                          Bear Creek Public Use Area...
Salem in Pike County...           Crystal Springs Landing...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3436 9394 3441 9384 3456 9368 3457 9324
      3428 9328 3419 9331 3404 9355 3414 9382
      3418 9382 3419 9392 3426 9392 3427 9394
TIME...MOT...LOC 0400Z 286DEG 30KT 3444 9365 3441 9363 3435 9368 3427
9380

HAIL...1.00IN
WIND...60MPH
 
$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:29 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, May 27, 6:29 PM CDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Little Rock AR
629 PM CDT Thu May 27 2021

.DISCUSSION...

Updated to include the 00Z aviation discussion below...

&&

.AVIATION...

SHRA/TSRA will become more likely throughout the evening and into
the overnight period as a storm system progresses SE across the
state. Expect MVFR or as low as LIFR at times with this
activity...with improvements expected by midday on Fri as this
activity moves out of the area.

&&

.PREV DISCUSSION...(ISSUED 252 PM CDT Thu May 27 2021)

SHORT TERM...Tonight Through Saturday

As of this writing, scattered to widespread convection was occurring
from north central Oklahoma east-northeastward into central
Illinois. Behind the convection, a strong cold front extended from
the Texas panhandle northeastward through north central Oklahoma
into northwest Missouri. This morning's runs of the short-term
models have been gelling into general agreement showing that the
aforementioned convection will continue to slowly sink southward
into northwest Arkansas the next few hours as the cold front
approaches the state. The convection will then move southeastward
across the state from this evening through mid-Friday morning before
dissipating and exiting the state to the south ahead of the
progressive cold front. All modes of severe weather continue to be
possible with the advancing convection including: flooding rains,
large hail, damaging winds, and possibly a tornado or two.

Throughout the day on Friday, northwest flow will develop across the
forecast area in the wake of the departing progressive cold front
and strong high pressure building into Arkansas from the west. This
northwest flow will usher much drier air into the forecast area that
will continue into Saturday causing surface dew points to drop down
into the lower 50s across the northern portion of the state with mid
50s over the southern portion of the state by Saturday for much
lower humidities across the board. Highs Friday afternoon will
generally range from near 70 over the northern higher terrain to the
mid 80s over the far south. Highs Saturday afternoon will range from
the mid 60s over the northern higher terrain to the upper 70s over
the far south.

LONG TERM...Saturday Night Through Thursday

Not a lot of wholesale changes are being made to the extended
forecast. The period will begin with cooler and drier air making its
way into the state. The weather on Sunday is still looking to be
quite pleasant, with highs in the 70's statewide.

A weak disturbance will begin to push into the area late Sunday, and
will result in increasing rain chances across the region on Memorial
day, mainly across the northwest.

By Tuesday the upper level ridge will break down and a broad trof
will begin to replace it. Several upper level disturbances will
push across the area, while a return flow develops from the Gulf.
As a result, rain chances will remain in the forecast thru the
remainder of the period.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...62
Hazardous weather outlook, May 27, 2:56 PM CDT, 7 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
256 PM CDT Thu May 27 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-282000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
256 PM CDT Thu May 27 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Scattered to numerous showers and thunderstorms are expected to
affect much of Arkansas through tonight. Storms initially over
the northwest part of the state will eventually develop into a
thunderstorm complex that will move southeastward through the
state tonight into early Friday.

While all modes of severe weather will be possible, the primary
concerns will be damaging winds and heavy rainfall. Isolated
tornadoes cannot be ruled out along the leading edge of the line
of storms.

.DAYS TWO THROUGH SEVEN...Friday Through Wednesday

Thunderstorm chances will remain in the forecast Friday morning,
mainly across the southeast third of state. Organized severe
weather is not expected.

Thunderstorms chances return to the forecast heading into the
middle of next week.

.Spotter Information Statement...

Spotter activation may be needed late today and tonight.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, May 27, 7:09 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Little Rock AR
709 PM CDT Thu May 27 2021

ARZ016-025-280100-
Independence AR-Jackson AR-
709 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN INDEPENDENCE AND
NORTHEASTERN JACKSON COUNTIES UNTIL 800 PM CDT...

At 709 PM CDT, Doppler radar was tracking a strong thunderstorm over
Diaz, or over Newport, moving east at 40 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Newport...                        Tuckerman...
Diaz...                           Swifton...
Grubbs...                         Jacksonport...
Campbell Station...               Stegall...
Kenyon...                         Elgin...
Macks...                          Erwin...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
eastern and north central Arkansas.

LAT...LON 3558 9104 3555 9138 3561 9143 3571 9141
      3589 9104 3588 9103
TIME...MOT...LOC 0009Z 254DEG 34KT 3566 9122

Cavanaugh
Special weather statement, May 27, 7:19 PM CDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Little Rock AR
719 PM CDT Thu May 27 2021

ARZ003-004-012-013-021-022-280100-
Pope AR-Marion AR-Searcy AR-Johnson AR-Newton AR-Boone AR-
719 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...WESTERN SEARCY...
NEWTON...SOUTHWESTERN MARION...SOUTHWESTERN BOONE AND NORTHERN POPE
COUNTIES UNTIL 800 PM CDT...

At 719 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Red Bank to near Upper Buffalo Wilderness
Area to near Saint Paul. Movement was southeast at 40 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Clarksville...                    Jasper...
Lamar...                          Western Grove...
Valley Springs...                 Dugger...
Marsena...                        Witts Spring...
Carver...                         Erbie...
Duff...                           Moore...
Upper Buffalo Wilderness Area...  Point Peter...
Maumee...                         Devils Knob...
Bohannon...                       Lost Valley State Park...
Pruitt...                         Holman...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
western, central and north central Arkansas.

LAT...LON 3606 9263 3571 9282 3540 9333 3561 9370
      3577 9370 3577 9352 3588 9353 3588 9350
      3592 9351 3593 9349 3595 9349 3597 9345
      3608 9345 3612 9343 3612 9330 3627 9330
TIME...MOT...LOC 0019Z 297DEG 33KT 3619 9332 3598 9344 3576 9381

Cavanaugh
Special weather statement, May 27, 7:51 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Little Rock AR
751 PM CDT Thu May 27 2021

ARZ012-013-021-022-030-280130-
Pope AR-Searcy AR-Johnson AR-Newton AR-Logan AR-
751 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN...JOHNSON...
SOUTHWESTERN SEARCY...SOUTHERN NEWTON AND POPE COUNTIES UNTIL 830 PM
CDT...

At 751 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Walnut to 7 miles
southwest of Devils Knob to near Ozark. Movement was east at 40 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Russellville...                   Clarksville...
Lamar...                          Dover...
London...                         Knoxville...
Hartman...                        Hector...
Scranton...                       Witts Spring...
Moore...                          Devils Knob...
Hoyt...                           Midway in Logan County...
Taral...                          Holman...
Rosetta...                        Dillen...
Woodland...                       Hinkle...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central, western and north central Arkansas.

LAT...LON 3581 9279 3576 9279 3572 9281 3555 9281
      3555 9285 3543 9285 3527 9323 3532 9328
      3526 9328 3522 9337 3537 9372 3563 9370
      3567 9359 3592 9329
TIME...MOT...LOC 0051Z 291DEG 36KT 3585 9327 3565 9351 3551 9387

Cavanaugh
Special weather statement, May 27, 8:35 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Little Rock AR
835 PM CDT Thu May 27 2021

ARZ013-014-022-023-280215-
Pope AR-Searcy AR-Stone AR-Van Buren AR-
835 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN STONE...SOUTHERN
SEARCY...VAN BUREN AND NORTHEASTERN POPE COUNTIES UNTIL 915 PM CDT...

At 834 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dabney, or 18 miles southwest of Marshall, moving east at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Clinton...                        Fairfield Bay...
Shirley...                        Kay...
Fairfield Bay Marina...           Witts Spring...
Rocky Hill...                     Dabney...
Solo...                           Smyrna...
Fairbanks...                      Elba...
Bohannon...                       Woolum...
Sugar Loaf Recreation Area...     Imo...
Old Lexington...                  Choctaw...
Watts...                          Leslie...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and north central Arkansas.

LAT...LON 3582 9221 3571 9224 3542 9225 3555 9300
      3571 9292 3585 9293
TIME...MOT...LOC 0134Z 271DEG 41KT 3569 9280

Cavanaugh
Special weather statement, May 27, 9:02 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Little Rock AR
902 PM CDT Thu May 27 2021

ARZ021-022-030-038-280245-
Pope AR-Johnson AR-Logan AR-Yell AR-
902 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...SOUTHERN JOHNSON...
NORTHWESTERN YELL AND NORTHWESTERN POPE COUNTIES UNTIL 945 PM CDT...

At 901 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ozark to near Denning to Branch. Movement
was east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Clarksville...                    Paris...
Lamar...                          London...
Knoxville...                      Subiaco...
Hartman...                        Scranton...
Ratcliff...                       Woodland...
Hinkle...                         Hoyt...
Mount Magazine...                 Lake Dardanelle...
Midway in Logan County...         Spadra...
Tokalon...                        Holman...
Mt Nebo State Park...             Coal Hill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
western and central Arkansas.

LAT...LON 3523 9392 3532 9391 3532 9381 3543 9381
      3540 9379 3536 9375 3538 9371 3559 9370
      3561 9308 3533 9316 3508 9343 3523 9399
TIME...MOT...LOC 0201Z 275DEG 34KT 3553 9379 3539 9384 3531 9395

62
Special weather statement, May 27, 9:40 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Little Rock AR
940 PM CDT Thu May 27 2021

ARZ021>023-030-031-038-039-280330-
Pope AR-Johnson AR-Perry AR-Van Buren AR-Logan AR-Yell AR-Conway AR-
940 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN...NORTHWESTERN
PERRY...SOUTHEASTERN JOHNSON...SOUTHWESTERN VAN BUREN...CENTRAL
CONWAY...NORTHERN YELL AND POPE COUNTIES UNTIL 1030 PM CDT...

At 939 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Clarksville to Lamar to
near Knoxville to near Mount Magazine. Movement was east at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Russellville...                   Clarksville...
Morrilton...                      Dardanelle...
Atkins...                         Pottsville...
Lamar...                          Dover...
Ola...                            London...
Oppelo...                         Knoxville...
Hector...                         Scranton...
Adona...                          Sequoya Park...
Lake Dardanelle State Park...     Happy Bend...
Hattieville...                    Jerusalem...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central, western and north central Arkansas.

LAT...LON 3558 9271 3533 9266 3524 9265 3493 9295
      3516 9365 3560 9350
TIME...MOT...LOC 0239Z 277DEG 37KT 3553 9341 3541 9338 3533 9337 3519
9353

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:09 PM CDTSpecial Weather StatementLZKJackson51 min
May 27, 7:19 PM CDTSpecial Weather StatementLZKJohnson, Newton41 min
May 27, 7:51 PM CDTSpecial Weather StatementLZKJohnson, Pope39 min
May 27, 8:35 PM CDTRiver Flood WarningLZKPerry14 hr
May 27, 8:35 PM CDTSpecial Weather StatementLZKVan Buren40 min
May 27, 9:02 PM CDTSpecial Weather StatementLZKJohnson, Logan43 min
May 27, 9:10 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott50 min
May 27, 9:40 PM CDTSpecial Weather StatementLZKConway, Johnson, Pope50 min
May 27, 9:55 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk, Scott, Yell35 min
May 27, 10:53 PM CDTSpecial Weather StatementLZKFaulkner, Perry37 min
May 27, 10:58 PM CDTFlash Flood WarningLZKConway, Pope92 min
May 27, 11:10 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike50 min
May 27, 11:55 PM CDTSpecial Weather StatementLZKClark, Hot Spring50 min
May 28, 12:43 AM CDTSpecial Weather StatementLZKCleveland, Dallas, Grant47 min
May 28, 1:26 AM CDTSpecial Weather StatementLZKMonroe49 min
May 28, 1:35 AM CDTSpecial Weather StatementLZKArkansas, Cleveland, Lincoln55 min
May 28, 5:47 PM CDTRiver Flood AdvisoryLZKIndependence, Jackson, Lawrence18 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.